Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
EternalDeath

Need advice on my symptoms?

My story starts last year summer. I've always had pretty good skin, just mild acne. I started using Clindoyl Gel prescribed by my physician since my friend told me about it. Anyways, pretty stupid thing to do because after using it for four days, my skin started drying up. On that fourth day, I got a sunburn and my skin peeled. After that it looked fine, but I started breaking out a bit more. Now, a year has passed and I just noticed for some reason, the places where I placed the gel, its red and dry. It doesn't burn but it can itch sometimes, but then again my acne also itches. My redness is from my nose and cheek zones.

I was just wondering what this could be? And also, I don't quite understand how applying a gel for four days and halting it soon afterwards can ruin my skin.

Any input would be highly appreciated, its really making me depressed.

Oh, and if it helps, when I used the gel, I was 16, now I'm 17, and I'm also an Asian male.

Edited by EternalDeath

Share this post


Link to post
Share on other sites
Go back to a derm. I doubt it's related to the gel use.

I'm hoping on that. But what do you think it could possibly be? I mean, I know there are tons of possibilities but I've excluded everything. I'm not sure about Rosacea though since the only area affected is where the gel was placed. And can the gel induce Rosacea?

Share this post


Link to post
Share on other sites
Go back to a derm. I doubt it's related to the gel use.

I'm hoping on that. But what do you think it could possibly be? I mean, I know there are tons of possibilities but I've excluded everything. I'm not sure about Rosacea though since the only area affected is where the gel was placed. And can the gel induce Rosacea?

Goodness gracious, I'm not a doctor so I'm not diagnosing.

Rosacea tends to show up on the areas you mentioned, regardless of anything being applied there prior or not. I am not saying it is rosacea, mind you. I'm just saying that there's no necessary correlation. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×